# SDR 20010406SG001

- Difficulty date: February 22, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 804278
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

RJCC - NR 2 ENGINE INDICATED OIL QTY LEAK OF APPROX 1 HAL/HR DIVERTED TO RJCC.  OIL QTY DROPPED BELOW ZERO, IFSD NR 2 ENGINE.  PERFORMED WINDMILL INSPECTION, NO DEFECTS.  FOUND NR 2 CSD FILTER HOUSING CRACKED AND HEAT DAMAGED.  REPLACED CSD AND GARLOCK SEAL.  LEAK AND OP CHECKS NORMAL.  REF EIA2001012.  (M)
